International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 5, Pages 729-736
A generalization of a contraction principle in probabilistic
metric spaces. Part II
Faculty of Mathematics and Computer Science, West University of Timisoara, Bd. V. Parvan 4, Timisoara 300223, Romania
Received 7 June 2004; Revised 3 December 2004
Copyright © 2005 Dorel Miheţ. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A fixed point theorem concerning probabilistic contractions
satisfying an implicit relation, which generalizes a well-known result of Hadžić, is proved.